MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) PROMOTE CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) PROMOTE CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number 3107-36
Medical Device Problem Codes Premature Discharge of Battery (1057); Data Problem (3196)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/05/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in clinic for follow-up.Upon interrogation, it was noted that the battery of the implantable cardioverter defibrillator was depleted and garbled code was displayed on the programmer.The premature battery depletion was suspected to have been caused by high output settings due to patient's health condition.The device was explanted and replaced.The patient was stable post-procedure.
 
Additional Manufacturer Narrative
The reported field event of a text anomaly on the programmer screen was confirmed in the laboratory via review of the screenshots from the field which showed invalid characters.The text corruption was not present on printouts collected by the laboratory during analysis.The cause of the invalid characters could not be determined.The reported field event of premature battery depletion was not confirmed in the laboratory.The device was testing on the bench and no anomalies were found.Longevity calculations were performed, and the battery depletion was found to be normal.

Brand Name
PROMOTE CRT-D
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key7803176
Report Number2017865-2018-12188
Device Sequence Number16621486
Product Code NIK
UDI-Device Identifier05414734502221
UDI-Public05414734502221
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2016
Device Model Number3107-36
Device Catalogue Number3107-36
Device Lot Number4784837
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/01/2018
Supplement Date Received by Manufacturer08/21/2019
Initial Report FDA Received Date08/21/2018
Supplement Report FDA Received Date08/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR